MathSciNet Relay Station
MathSciNet bibliographic data
MR2976779 39A23
Iričanin, Bratislav D.; Touafek, Nouressadat On a second-order max-type system of difference equations. Indian J. Math. 54 (2012), no. 1, 119–142.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement